# SDR HNAA2021050400167

- Difficulty date: April 22, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 47,551 hours, 44,055 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frms 58-59 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DMT 23 DENT ON LH FUSELAGE BETWEEN FRAMES 58 AND 59 AND STRG. 7L AND 8L REPAIRED PER EO1-53-20-0126 WITHIN 1700 FLIGHT HOURS ACCOMPLISH A PERM. REPAIR....FABRICATED, PREPPED AND INSTALLED SERVICEABLE REPAIR DOUBLER AND FILLER ON LH FUSELAGE BETWEEN FR 58-59 AT STR 7L IAW EMB 145 SRM 53-24-01, ITEM 2, FIG 208 SHEET 3 AND EO1-53-21-0090.
